Voltarol Back and Muscle Pain Relief Gel 1.16% 100g
See details below, always read the label
Suitable for: Adults and children 14 years and over.
Active ingredients: Diclofenac diethylammonium
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 52 Boots Advantage Card points with this purchase
Voltarol Pain-eze Emulgel is used for the local symptomatic relief of pain and inflammation caused by rheumatic, or muscular pain, sprains, strains and bruises eg due to sports injuries.
Adults and children aged 14 and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet before using this product.
Before first use, pierce tuve with the spiked top of the cap. Do not use if seal is broken.
Directions for use: Adults and children aged 14 and over: Use an amount the size of a one penny or two penny piece and rub gently into the skin over the affected site. Apply 3 - 4 times daily to the affected area of skin.
Do not use for more than 7 days, unless longer treatment is recommended by a doctor.
Do not exceed the stated dose. Wash hands after use (unless they are the site being treated).
Not for use on children under 14 years.
If symptoms worsen or persist for longer than 7 days, consult your doctor.
Hazards and Cautions
FOR EXTERNAL USE ONLY. NOT TO BE TAKEN BY MOUTH.
Do not use if you are:
- allergic to, or ever had an asthma attack, wheezing, urticaria (hives) or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel.
- pregnant or breastfeeding.
- taking oral dicofenac, aspirin, ibuprofen or other NSAID medicines.
Do not apply to cuts, wounds, sunburned skin or other areas where the skin is abnormal, or near the eyes or nasal area.
Do not cover with a bandage or plaster.
Keep all medicines out of the reach and sight of children.
Do not store above 30°C.
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies
Active Ingredient: Diclofenac diethylammonium 1.16% w/w.
Also contains: Diethylamine, carbomer, macrogol cetostearyl ether, cocoyl caprylo-caprate, isopropyl alcohol, liquid paraffin, perfume, propylene glycol, purified water.